# SDR SWAA95266

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Inop
- Location: Rt Flight Deck
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FIRST OFFICER'S AIRSPEED AND ALTIMETER INDICATORS BECAME INOPERATIVE.  BUFFET ALERT ON CDU, AND SPEED TRIM FAIL LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO OAK AND MADE AN UNEVENTFUL LANDING.  REPLACED FIRST OFFICER'S AIR DATA COMPUTER PER BOEING MM.
